# SDR IPXA2021071371622

- Difficulty date: June 23, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: NCA6042163
- Condition: Corroded
- Location: Bs 470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT AVI COMPT VERTICAL STIFFENER AT STA 470 BULKHEAD BELOW SERVICE DOOR IS CORRODED.REMOVED AND REPLACED CORRODED AFT AVI COMPT VERTICAL STIFFENER AT STA 470 BULKHEAD BELOW SERVICE DOOR IAW SRM 51-33-01. (MINOR)
